Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Space-time resonances

Author: Jalal Shatah
Journal: Quart. Appl. Math. 68 (2010), 161-167
MSC (2000): Primary 35B34; Secondary 35Q35
Published electronically: November 9, 2009
MathSciNet review: 2598888
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35B34, 35Q35

Retrieve articles in all journals with MSC (2000): 35B34, 35Q35

Additional Information

Jalal Shatah
Affiliation: Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, New York 10012
Email: shatah@cims.nyu.edu

DOI: https://doi.org/10.1090/S0033-569X-09-01175-3
Received by editor(s): December 31, 2008
Published electronically: November 9, 2009
Additional Notes: This research is funded in part by NSF DMS 0701272.
Article copyright: © Copyright 2009 Brown University

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website